# SDR CA130116011

- Difficulty date: March 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 18,029 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Reads Low
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTIMETER FOUND TO BE REPORTING LOWER, OUT OF TOLERANCE, ALTITUDE READINGS FOR THE ALTIMETER AND COULDN`T BE RECALIBRATED.  ALTIMETER REMOVED AND SERVICABLE UNIT INSTALLED.  ALL PARAMETERS CHECKED SERVICABLE
